MAUDE Adverse Event Report: Physio-Control, Inc. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; Automated External Defibrillators (Non-Wearable)

Physio-Control, Inc. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; Automated External Defibrillators (Non-Wearable)
Model Number 15
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their device did not shock.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.This issue is patient related; however, there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer was unable to provide additional patient information.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer's device and was unable to duplicate the reported issue.It was observed that the device logged an event code in the device¿s memory that is related to a potential failure of the device to deliver defibrillation energy.The main keypad was replaced to resolve the issue.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing, and the device was returned to the customer for use.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
Automated External Defibrillators (Non-Wearable)
Manufacturer (Section D)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key50184195
Report Number0003015876-2026-01587
Device Sequence Number10171030
Product Code MKJ
UDI-Device Identifier00883873911730
UDI-Public00883873911730
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001246
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown